5 doctors weighed in:

I usually drink coffe, but recently srartes drinking coffe& red bull. I noticesd my vains on my feet and hands are visable. Why?

5 doctors weighed in
Dr. Gregg Albers
Addiction Medicine
3 doctors agree

In brief: Caffeine

The amount of caffeine in red bull and coffee are similar, and up to four cups a day has no serious side effects.
These may make you nervous, anxious, or speed up your heart if you are not used to this level of caffeine. The veins in your feet and hand become more visible when they are "dependent" or have more fluid in them. These have nothing to do with caffeine use.

In brief: Caffeine

The amount of caffeine in red bull and coffee are similar, and up to four cups a day has no serious side effects.
These may make you nervous, anxious, or speed up your heart if you are not used to this level of caffeine. The veins in your feet and hand become more visible when they are "dependent" or have more fluid in them. These have nothing to do with caffeine use.
Dr. Gregg Albers
Dr. Gregg Albers
Thank
Dr. Gregory Hines
Family Medicine

In brief: Too much caffeine

You are drinking too much caffeine.
Red bull and similar energy drinks have alarmingly high amounts of caffeine, and should not be consumed on a regular basis.

In brief: Too much caffeine

You are drinking too much caffeine.
Red bull and similar energy drinks have alarmingly high amounts of caffeine, and should not be consumed on a regular basis.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors